# SDR IXXA20220902001

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767
- Aircraft serial: 25200
- Aircraft time: 102,207 hours, 19,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410342
- Part serial: 000472
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #10 SLAT UPPER I/B T/E HAS DENT.
